# SDR AUS20011293

- Difficulty date: November 29, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Nr 1 Cylinder
- Part time: 232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE LEAKING PAST VALVE SEAT.
